# SDR FDEA201209113296

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 88,834 hours, 29,637 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174501
- Condition: Damaged
- Location: Zone 500
- Part time: 88,833 hours, 29,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, LOWER CAP AT XORS 345.75 FOUND TWO AFT FASTENER HOLES OVERSIZED WHILE ACCOMPLISHING EO 8-5710-7-5007.  PT 1 COMPLIED WITH EA 8-5710-163343 BY REAMING HOLE A & D TO .371 AND INSTALLING BUSHINGS.
